| Model Number |
FIBERTAG TIGHTROPE WITH FLIPCUTTER III |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that an ar-1588rtt tightrope that came in the ar-1288rtt-fc3 fibertag tightrope with flipcutter iii kit, broke and separated from the fibertag.This was discovered during a procedure on (b)(6) 2021.Surgeon opened another ar-1588rtt from an individual pack and completed the case without further issues.